# SDR U2RA201504010002

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 87,074 hours, 12,674 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Condition: Sheared
- Location: Zone 500
- Part time: 87,074 hours, 12,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN AT APPROXIMATE WING STA 975 HAS 1 FASTENER, RIVET HEAD SHEARED OFF.  R & R RIVET.
